# SDR SWAA2023121319114

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2023-689280<[01] REPLACED RIB AND FASTENERS LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #186A1001; SHEET 10; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED RIB AND FASTENERS LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #186A1001; SHEET 10; REV A. SEE INDIVIDUAL SIGN OFF BELOW
